Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 54, NWS Sioux Falls, SD

June 19, 2015Minnehaha County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 19, 2015, 6:03 PM CDT for Minnehaha County, Moody County, South Dakota. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 6:03 PM CDT (23:03 UTC)
Expired
Jun 19, 2015, 6:45 PM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Minnehaha County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 33 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:45 PM CDTHAIL 1Dell Rapids, SD
Jun 19, 6:50 PM CDTHAIL 1.75Dell Rapids, SD
Jun 19, 6:52 PM CDTHAIL 1.75Dell Rapids, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 11.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS53 KFSD 192303
SVRFSD
SDC099-101-192345-
/O.NEW.KFSD.SV.W.0054.150619T2303Z-150619T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
603 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MINNEHAHA COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
  MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 645 PM CDT

* AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLMAN...OR
  16 MILES EAST OF MADISON...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  EGAN AND TRENT AROUND 615 PM CDT.
  FLANDREAU AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4369 9646 4378 9691 4410 9681 4410 9645
TIME...MOT...LOC 2303Z 282DEG 29KT 4398 9678 

HAIL...0.88IN
WIND...70MPH
 
$$

WEISSER
1 follow-up statement
148 
WWUS53 KFSD 192320
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
620 PM CDT FRI JUN 19 2015

SDC099-101-192345-
/O.CON.KFSD.SV.W.0054.000000T0000Z-150619T2345Z/
MINNEHAHA SD-MOODY SD-
620 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MINNEHAHA AND MOODY COUNTIES...

AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DELL RAPIDS...
OR 20 MILES NORTH OF SIOUX FALLS...MOVING SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  SHERMAN AROUND 635 PM CDT.
  GARRETSON AND PALISADES STATE PARK AROUND 640 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4369 9646 4378 9691 4410 9681 4410 9645
TIME...MOT...LOC 2320Z 311DEG 31KT 4383 9665 

HAIL...0.88IN
WIND...70MPH
 
$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:08 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 19, 4:08 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT FRI JUN 19 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 408 PM CDT FRI JUN 19 2015

CONCERN FOR THE SHORT RANGE FORECAST IS FOCUSED ON TIMING OF SEVERE
CONVECTION OVERNIGHT...AS WELL AS THE DEGREE OF WIND EXPECTED WITH
DEVELOPING SYSTEM TONIGHT.

IN THE IMMEDIATE TERM...ELEVATED CONVECTION CONTINUES TO FESTER ALONG
LINGERING MID LEVEL WARM AIR ADVECTION ALONG THERMAL AXIS IN WAKE OF
THE EARLIER MCS. JAMES VALLEY HAS BEEN THE GRADIENT IN ELEVATED
INSTABILITY FOR MOST OF THE DAY...WITH STORMS WEAKENING AS SOON AS
THEY PROGRESS TO THE EAST. DEEP LAYER SHEAR OF 45 TO 50 KNOTS ABOVE
A MORE STABLE SURFACE LAYER MORE THAN SUFFICIENT TO ORGANIZE INTO
MULTICELL/SUPERCELL CLUSTER.  WRF-ARW HAS BEEN FAIRLY RELIABLE IN
TERMS OF CONVECTIVE MODE THUS FAR...AND INDICATIONS ARE THAT AS
CURRENT CLUSTER OF CELLS WORKS SOUTHEASTWARD LATE AFTERNOON...WILL
SOON WEAKEN AND LEAVE A SEVERAL HOUR PERIOD OF QUIET CONDITIONS
THROUGH THE EVENING.

STRONG JET MOVING THROUGH THE PACIFIC NORTHWEST INTO THE NORTHERN
ROCKIES THIS AFTERNOON. AS LARGE SCALE LIFT INCREASES ACROSS
SOUTHEASTERN MONTANA...EXPECT CONVECTION TO INITIATE LATE AFTERNOON
AND EARLY EVENING. MODE WILL EVOLVE DURING THE EVENING ACROSS
NORTHWESTERN SOUTH DAKOTA TO A FORWARD PROPAGATING MCS. A BIT HIGHER
CONFIDENCE IN ORGANIZING A HIGHER END SYSTEM WITH THE INCREASE IN
MODEL SUGGESTED 0-3KM SHEAR TO AROUND 40 KTS. DAMAGING WIND WOULD
CONTINUE TO BE THE LARGEST THREAT...PERHAPS UP TO 80 MPH IN
NORTHERN/WESTERN CWA. EARLY IN EVENT AND ALONG PREFERRED DEVELOPMENT
ZONE ALONG THE SOUTHERN FLANK SHOULD ALSO FIND A LARGE HAIL
THREAT...HALF DOLLAR TO PING PONG SIZED...WITH GOOD INFLOW AT 850
HPA AND ELEVATED INSTABILITY TO AROUND 1500-2000 J/KG. THREAT SHOULD
BECOMING INCREASINGLY WIND WEIGHTED HEADING TO THE EAST/SOUTHEAST.

WITH HIGH RATE OF MOTION EXPECTED OF SYSTEM...PERHAPS 45 TO 50 KNOTS
AT THE PEAK DURING THE LATTER HALF OF THE OVERNIGHT IF CAN PUT FULL
FAITH IN MOTION VECTORS...THE TOTAL RAINFALL WILL BE SOMEWHAT
LIMITED...AND DECIDED NOT TO ISSUE A FLASH FLOOD WATCH. HOWEVER...
RATES WILL END UP QUITE EFFICIENT FOR A SHORT TIME...AND COULD LEAD
TO SOME RAPID PONDING IN URBAN AND POOR DRAINAGE AREAS.

STABILIZATION IN WAKE OF MCS LIKELY TO KEEP ADDITIONAL CONVECTION
FROM DEVELOPING MIDDAY ALONG SURFACE FRONTAL BOUNDARY IN NORTHWEST
IOWA. WILL BECOME A FAIRLY BREEZY DAY AS WINDS SHIFT TO THE
NORTHWEST AND NORTH BEHIND THE FRONTAL BOUNDARY. GOOD MIXING AND
GRADUAL REMOVAL OF ANY POST MCS STABLE CLOUD FIELD SHOULD ALLOW
TEMPS TO PUSH WELL INTO THE 80S.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 408 PM CDT FRI JUN 19 2015

HIGH PRESSURE BUILDS INTO THE AREA WHICH SHOULD SUPPRESS THE
INSTABILITY TO THE SOUTH AND WEST OF THE AREA. THUS WILL ONLY HAVE A
SMALL CHANCE AROUND GREGORY COUNTY LATE SATURDAY NIGHT.
LOW TEMPERATURES SHOULD BE PEASANT IN THE LOWER 60S.

SUNDAY INTO SUNDAY NIGHT INSTABILITY WILL INCREASE AND MID LEVEL
FORCING WILL ALSO INCREASE SO WILL NEED TO MAINTAIN SOME SCATTERED
POPS IN BOTH PERIODS. INSTABILITY A LITTLE MORE IMPRESSIVE ON SUNDAY
NIGHT SO ANY SEVERE THREAT WOULD BE BETTER THEN. ANOTHER DAY WITH
HIGHS LIKELY IN THE 80S AND LOWS IN THE 60S.

AS THE ENERGY MOVES THROUGH MONDAY SHOULD HAVE A MUCH LOWER CHANCE
FOR THUNDERSTORMS. HIGHS MAINLY IN THE 80S AS HIGH PRESSURE BUILDS
SOUTH.

IN THE OUTER PERIODS (TUESDAY THROUGH FRIDAY)...FAST WESTERLY
FLOW ALOFT WILL GRADUALLY TRANSITION TO NORTHWEST FLOW ALOFT LATE
IN THE PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS TO THE WEST. THIS
WILL LIKELY CONTINUE THE THREAT FOR THUNDERSTORMS AND ALSO KEEP
TEMPERATURES AT OR A LITTLE BELOW NORMAL. AT THIS TIME TUESDAY
INTO WEDNESDAY LOOKS LIKE THE BEST CHANCE FOR THUNDERSTORMS WITH
DECREASING CHANCES THROUGH THE END OF THE WEEK. AHEAD OF THE MAIN
SURGE OF COOLER AIR AS NORTHWEST FLOW BECOMES ESTABLISHED THERE
COULD BE A PRETTY WARM DAY AND RIGHT NOW THE BEST CHANCE FOR THAT
LOOKS LIKE DAY 7...FRIDAY...SO NOT GOING TO GET TOO AGGRESSIVE
WITH THAT FORECAST JUST YET.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1213 PM CDT FRI JUN 19 2015

MAIN CONCERN WITH CONVECTIVE SYSTEM EXPECTED TO PUSH ACROSS THE
KHON AREA AROUND MIDNIGHT...KFSD A COUPLE HOURS LATER...AND
CLIPPING PAST KSUX. VERY STRONG WINDS WILL LIKELY ACCOMPANY THE
STORMS...WITH POTENTIAL FOR KHON AREA FOR GUSTS OF 60 TO 65 KTS.
LIKELY TO FIND BRIEF PERIODS OF IFR CONDITIONS IN THUNDERSTORMS...
BUT WILL LIKELY LIMIT MENTION OVER A COUPLE HOURS TO MVFR AT THIS
TIME.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...CHAPMAN
LONG TERM...08
AVIATION...CHAPMAN
Hazardous weather outlook, Jun 19, 4:21 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
421 PM CDT FRI JUN 19 2015

SDZ038>040-052>062-202130-
BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-
AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
421 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS AREAS
NEAR HIGHWAY 14...FROM HURON TO BROOKINGS...THROUGH 6PM. HAIL UP
TO THE SIZE OF GOLF BALLS AND WINDS TO 60 MPH WILL BE POSSIBLE.

HOWEVER...A LARGER COMPLEX OF THUNDERSTORMS IS EXPECTED TO
ORGANIZE THIS EVENING ACROSS NORTHWEST AND WESTERN SOUTH
DAKOTA...AND PRESS EAST AND SOUTHEAST OVERNIGHT. THESE STORMS WILL
HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH.
THIS SECOND AREA OF STORMS MAY ARRIVE IN AREAS FROM HURON TO
CHAMBERLAIN BETWEEN 10 PM AND 12 AM...AND PEAK IN THE POST
MIDNIGHT HOURS. WHILE DAMAGING WIND IS THE GREATEST THREAT...A FEW
STORMS WILL BE CAPABLE OF HAIL UP TO HALF DOLLAR SIZE. A PERIOD OF
HEAVY RAINFALL IS ALSO LIKELY WITH STORMS...WHICH COULD OVERWHELM
SOME POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF
OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT BETWEEN 10 PM AND 4 AM.

IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ050-
063>071-202130-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN-
LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-GREGORY-
CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-
YANKTON-CLAY SD-UNION-
421 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE INTO THE EARLY
EVENING. STORMS...AS THE MOVE EASTWARD TOWARD INTERSTATE 29...AND
WESTERN MINNESOTA...ARE EXPECTED TO WEAKEN. HOWEVER...SMALL HAIL
AND BRIEF GUSTY WINDS WILL BE POSSIBLE.

A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH
DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH
THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT
WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70
MPH OR HIGHER...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO
QUARTER TO HALF DOLLAR SIZE. LOCALLY HEAVY RAIN MAY ALSO BE
POSSIBLE...WHICH MAY LEAD TO MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF
OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY FROM MIDNIGHT TO 4 AM.

IAZ020>022-031-032-NEZ013-014-202130-
PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
421 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH
DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH
THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT
WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70
MPH...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF
DOLLAR SIZE. THE HIGHEST RISK FOR SEVERE STORMS WILL BE FOUND
ALONG AND NORTH OF INTERSTATE 90S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF
OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER MIDNIGHT.

In the hours before

Local storm report, Jun 19, 4:24 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
424 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             1 ENE HURON             44.37N 98.20W
06/19/2015  E1.00 INCH       BEADLE             SD   PUBLIC

&&

AF
Local storm report, Jun 19, 4:26 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
426 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             2 WNW HURON             44.38N 98.25W
06/19/2015  E1.25 INCH       BEADLE             SD   TRAINED SPOTTER

&&

AF
Local storm report, Jun 19, 4:45 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
445 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             HURON                   44.36N 98.21W
06/19/2015  E1.00 INCH       BEADLE             SD   PUBLIC

            SOCIAL MEDIA REPORT

&&

AF
Local storm report, Jun 19, 4:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HURON                   44.36N 98.21W
06/19/2015  E1.00 INCH       BEADLE             SD   PUBLIC

            SOCIAL MEDIA REPORT

&&

AF
Local storm report, Jun 19, 5:05 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
505 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             HURON                   44.36N 98.21W
06/19/2015  E1.75 INCH       BEADLE             SD   EMERGENCY MNGR

&&

AF
Local storm report, Jun 19, 5:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
548 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND GST     1 ENE MADISON           44.01N 97.08W
06/19/2015  E64 MPH          LAKE               SD   AWOS

&&

AF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:06 PM CDTSevere Thunderstorm WarningFSDBeadle39 min
Jun 19, 3:43 PM CDTSevere Thunderstorm WarningFSDBeadle32 min
Jun 19, 4:11 PM CDTSevere Thunderstorm WarningFSDBeadle34 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningFSDKingsbury31 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningFSDLake, Moody39 min
Jun 19, 6:53 PM CDTSevere Thunderstorm WarningFSDMinnehaha52 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.